MathSciNet Relay Station
MathSciNet bibliographic data
MR299737 26A24 (65D25)
Popoviciu, Tiberiu Remarques sur certaines formules de la moyenne. (French) Arch. Math. (Brno) 5 (1969), 147–155.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement